# SDR HALA0218043000190

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 35,498 hours, 5,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS AT THE R3  DOOR DETACHED.  INSTALLED THE LENS. OK FOR SERVICE.
